# SDR FDEA202307051146

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 57,779 hours, 30,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981259211
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FR73A FOUND 1EA CRACKED AT S24R - S25R REPAIRED THE CRACK ON THE FUSELAGE FRAME FR73A S24R - S25R PER FEDEX EA:#:6-5310-  T0375001, TITLE: FUSELAGE  -  MAINFRAME - EO 6-5310-E0327267 (SB A300-53-6175) INSPECTION -   CRACK FOUND ON LH &RH DOOR FRAME FR73A - SPLICE REPAIR  PER R53970186 DWG. THIS IS   CAT    REPAIR .IT IS MAJOR REPAIR PER MAJOR REPAIR IAW FEDEX GMM6-2-100.
